Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have PCOS. Taking fincar, obimet to reduce hair growth. Not cured. Safe to take cyproterone?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
I am 25 year old, I have PCOS. I was prescribed XXXXXXX tab. once a day, OBIMET twice a day, ALDACTONE 50 twice a day, hair growth stopped for 1 month. But it again started 2 weeks back, when contacted the endocrinologist prescribed FINCAR 5mg once a day, I have been taking it regularly but the hair growth keeps on increasing every day. I have heard about a drug called CYPROTERONE, it is written that it can reduce hair growth & help in clearing already existing hair too. Can it help me? Kindly help me soon.
Posted Sat, 11 May 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Rahul Tawde 2 hours later
Yes it can help. You can take krimson 35 instead of XXXXXXX Krimson 35 contains cyproterone. Your treatment is otherwise in the right track. But you cant expect all the hair to completely didappear. Hair become thin and less dense. You may need laser to get rid of remaining hair but its best done towards the end of PCOS treatment. You have to take medications for atkeast 6 mon to 1 year to have full benefits of treatment.
Hope this helps
Shivaprasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor